# SDR LR7A2024123003699

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,704 hours, 36,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 22000 FEET, A LOUD BANG WAS HEARD AND THE AIRPLANE BEGAN RAPIDLY DEPRESSURIZING. DURING INSPECTION AFTER LANDING, FOUND A 14.5 INCH CRACK ON RADOME PRESSURE CANTED BULKHEAD @ BUTTLINE 0, FUSELAGE STATION 93 & WATERLINE 200-214 REQUIRING MAJOR REPAIR.   / REPAIRED CRACKED BULKHEAD IAW ERO 5320D3827 & REF MEA 382-53-24-123 R1. LOG PAGE# 51252 ITEM #1
